# SDR HNAA2012041300732

- Difficulty date: April 13, 2012
- Submitted: April 13, 2012
- Operation: Air carrier
- Aircraft: N937HA
- Make and model: Dhav DHC8102
- Aircraft serial: 148
- Aircraft time: 58,086 hours, 64,759 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Housing
- Part number: MS2764644
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD AND AFT SHAFT BEARING HOUSING CORRODED.  R & R WITH NEW HOUSING IAW MFG DWG 85210004.
